Research ArticleOpen accessPhrase in the titleA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
24 results for “Gamma distribution”
Set a search alertResearch ArticleOpen accessPhrase in the titleSpeech Enhancement Using Minimum Mean-Square Error Amplitude Estimators Under Normal and Generalized Gamma DistributionChabane Boubakir, Daoud BerkaniJournal of Computer Science, Vol. 6, Issue 7 · 31 Jul 2010 · 7,106 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Novel Method for Edge Detection Using 2 Dimensional Gamma DistributionAli El-ZaartJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,633 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSZ.A. Al-Saiary, A. A. JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 12 Apr 2013 · 7,040 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPoisson-Gamma Latent Dirichlet Allocation Model for Topics with Word DependenciesIbrahim Bakari Bala, Mohd Zainuri SaringatJournal of Computer Science, Vol. 16, Issue 12 · 3 Dec 2020 · 6,875 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss FunctionAhmed Sadoun, Halim Zeghdoudi, Fatma Zohra Attoui, Mohamed Riad RemitaJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 23 Sep 2017 · 7,043 accessesView PDFCite
Review ArticleOpen accessIn the abstractThe Impact of Di-2-Ethylhexyl Phthalate (DEHP) in Focus on the Reproductive System and Toxicity in Rat or Mammalian ModelVenkataramanaiah Poli, Srinivasulu Reddy MotireddyAmerican Journal of Pharmacology and Toxicology, Vol. 19, Issue 1 · 6 Jun 2024 · 12,990 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Convergence Theorem for Bivariate Exponential Dispersion ModelsLila Ricci, Gabriela BoggioJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Jul 2019 · 6,582 accessesView PDFCite
Research ArticleOpen accessIn the abstractCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite